# SDR AALA960409

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDW - FLT NR 1279 - EN ROUTE MEX/DFW DURIGN CRUISE, LEFT MAIN LANDING GEAR RED LIGHT AND DOOR OPEN LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  GEAR DOOR OPEN LIGHT EXTINGUISHED WITH HYDRAULIC PUMPS ON.  NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED DFW, LANDING WITHOUT INCIDENT.  RIGGED LEFT MAIN LANDING GEAR UPLOCK HOOK.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
